# SDR RRXA000822

- Difficulty date: April 4, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND ELONGATED HOLES IN THE CABIN UPPER CARGO COMPT SEAT TRACK C1-R2, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED TRACK FROM 60-12809 AND INSTALLED IAW DC-8 SRM 53-2-3, ROSENBALM DWG NR 24300, EA NR 77-994CF AND EO NR 99-236.
